# SDR AALA202306194662

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 85,399 hours, 10,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R2 EMERGENCY POWER ASSIST SYSTEM GREEN FLASHING LIGHT- NOT FLASHING ON. REMOVED AND REPLACED R2 EMERGENCY POWER ASSIST SYSTEM 9V BACK UP BATTERY.
